# SDR SWAA2025081187044

- Difficulty date: June 30, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK CEILING ENTRY AT FWD GALLEY AREA (2 EA).   REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK CEILING ENTRY AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED A TEST OF THE NEW BATTERY PACKS IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.
